# SDR SWIA2022021664343

- Difficulty date: February 12, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 47,283 hours, 30,494 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY FOUL SOUR SMELL COMING FROM BACK ROWS OF AIRPLANE.  (FILED - OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
